Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 153010, 7 pages
http://dx.doi.org/10.1155/2015/153010
Research Article

Windowed Fourier Frames to Approximate Two-Point Boundary Value Problems

Department of Mathematics, College of Science, Al Imam Mohammad Ibn Saud Islamic University, Riyadh, Saudi Arabia

Received 8 September 2014; Revised 6 January 2015; Accepted 6 January 2015

Academic Editor: Maria A. Ragusa

Copyright © 2015 Abdullah Aljouiee and Samir Kumar Bhowmik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdullah Aljouiee and Samir Kumar Bhowmik, “Windowed Fourier Frames to Approximate Two-Point Boundary Value Problems,” Abstract and Applied Analysis, vol. 2015, Article ID 153010, 7 pages, 2015. https://doi.org/10.1155/2015/153010.